MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.44.1060

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2005

Cholesterol embolism after cardiac catheterization mimicking infective endocarditis.

Maki Takakuni, Izumi Chisato, Miyake Makoto, Izumi Toshiaki, Takahashi Shuichi, Himura Yoshihiro, Konishi Takashi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a 65-year-old man with rheumatic combined valvular heart disease showing persistent fever 3 weeks after diagnostic cardiac catheterization. Infective endocarditis was strongly suspected from the clinical course, however, serial blood cultures were negative. Transesophageal echocardiography, done to investigate vegetation, revealed multiple mobile plaques in the descending aorta. Administration of both steroid and simvastatin improved both symptoms and renal function. Cholesterol embolism should be considered to be one of the possible causes of low-grade fever after cardiac catheterization especially in patients with anticoagulation.

Для цитирования: Maki Takakuni, Izumi Chisato, Miyake Makoto, Izumi Toshiaki, Takahashi Shuichi, Himura Yoshihiro, Konishi Takashi. Cholesterol embolism after cardiac catheterization mimicking infective endocarditis.. Internal medicine (Tokyo, Japan). 2005. DOI: 10.2169/internalmedicine.44.1060.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.